# SDR DALA1013030631

- Difficulty date: June 10, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 73,636 hours, 35,101 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND SEAT 6C AND 23D EMERGENCY PATH LIGHTS INOPERATIVE.  MX REPAIRED THE WIRING.  OPS CHECK WAS GOOD.  (DL757101486)
